# SDR UALA2010021500567

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 33,324 hours, 12,573 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 4500001B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BAD ODOR ALL OVER CABIN AND COCKPIT. ACCOMPLISHED PACK BURN AND CHANGED RECIRC FILTERS. ODOR DISSIPATED ON PACK BURN. FOUND OIL LEAKING ON APU BETWEEN ACCY UNIT AND LOAD COMPRESSOR. CANNOT IDENTIFY LEAK LOCATION SPECIFICALLY DUE TO ACCESS. OIL LEAKING FROM GEAR BOX INTO AIR INLET WILL NEED APU. APU REPLACED.
